Aspirin

Aspirin, 5 grain tablets, 2 per pack - 100 per box

H410

New

Aspirin, 5 grain tablets, 2 per pack - 100 per box Comparable to Bayer® Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation

More details

In stock

List Price: $5.50

Our Price: $3.49

Quantity Discounts Call Us!

More info

Aspirin, 5 grain tablets, 2 per pack - 100 per box

Comparable to Bayer® Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Formerly item #H-410. Aspirin, 325 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------